EconPapers    
Economics at your fingertips  
 

Implied volatilities of American options with cash dividends: an application to Italian Derivatives Market (IDEM)

Martina Nardon () and Paolo Pianca

No 195, Working Papers from Department of Applied Mathematics, Università Ca' Foscari Venezia

Abstract: In this contribution, we study options on assets which pay discrete dividends. We focus on American options, as when dealing with equities, most traded options are of American-type. In particular, we analyze implied volatilities in the model proposed by Haug et al. [12] and in the binomial model, with an application to the Italian Derivatives Market.

Keywords: Options on stocks; discrete dividends; implied volatilities. (search for similar items in EconPapers)
JEL-codes: C63 G13 (search for similar items in EconPapers)
Date: 2009-11
References: Add references at CitEc
Citations: Track citations by RSS feed

Downloads: (external link)
http://virgo.unive.it/wpideas/storage/2009wp195.pdf First version, 2009 (application/pdf)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:vnm:wpaper:195

Access Statistics for this paper

More papers in Working Papers from Department of Applied Mathematics, Università Ca' Foscari Venezia Contact information at EDIRC.
Bibliographic data for series maintained by Marco LiCalzi ().

 
Page updated 2019-04-02
Handle: RePEc:vnm:wpaper:195